My husband has been prescribed several medications for knee pain in the past 2 years. He's been "doctor shopping" I guess you could say to continue receiving how many he needed a day. I started taking a couple of his a day, then it started we were both taking them just to get high. Weve had Vicodin, Percocet, Norco, Methadone and Morphine. Its been 2 years of both of us going to the doc (for actual injuries) but making it seem like were in pain so we can have more. The both of us have been taking 10 to 20 pills a day. Mainly the Norco 10/325. My husband basically got caught by doctors and pharmacies talking and so forth, so we went to buying them illegally. Thats expensive. Weve decided for our family (the two of us, our 2 and 4 year old) that we need to quit cold turkey. Were on day 4 now and still both feeling like were going to die. Weve done everything, hes tried to ask his doctors for help like suboxone or xanex and theyve told him to check into a hospital. Theres no way either of us could do that! So here we are, sitting at home, both off of work for a week now and still cant manage to do daily activities. For those who are trying to do this, its tough but you have to fight it. I cant allow my kids or anyone else think im a bad person for this. The only things that have helped me, have been Immodium for diahrreah, Xanex for anxiety, Ambien for sleep, Vitamins, water, and Gatorade to keep your body from shutting down. Right now Ive taken some cough syrup and its really helped with not being able to sit still. Whatever you can do to take your mind off of the horrible feelings is what you should do. Watch movies, listen to music, go for a walk, do laundry, talk to someone on the phone. Stay strong, thats all I can think of, and anyone who has any advice for me, it would be appreciated!
This isn't what a doc would recomend but try & get about 200 mg methadone & start off by taking 60 mg then 30 for a few days then drop to 20 for a dew more days then 10,10,5,5,5,2.5,2.5 I takerhe liquid which I think works better,& then STOP,cuz u think withdrawal is bad from what u were taking M.D is far worse if your on it for a month or so or really high does cuz it stays with u.
You would be better off tapering the dosage down gradually. You will have a better chance of staying off them too if you do it this way. Why be miserable if there's a way to get off them and not be in total withdrawl? Otherwise expect to only feel worse for the first two weeks after quitting cold turkey. After that long you will finally begin to feel marginally better. I can only imagine how much easier it would be for someone (not implying you) with no actual cause to take these meds to stop taking them. Good luck and keep believing this is something you are capable of doing. I know this because I stopped and had no business thinking I should. I fell 65 ft. 14 years ago and still have a tough time with pain. I'm just thankful for my life and the fact that I can walk even after my doctors told me that the odds of me doing so were slim. Valium will take away withdrawl symptoms but this route is dangerous because valium is very addictive too. Be careful if this is a drug you decide to take to help you through.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2013 • 3 answers
Posted 11 Jul 2014 • 3 answers
I have been on meloxicam 15mg for over a year for knee pain. I have had bad muscle pain and went to?
Posted 8 May 2016 • 1 answer
Posted 18 Jan 2017 • 1 answer
Posted 10 Jan 2018 • 1 answer